# SDR UALA2012071703853

- Difficulty date: July 16, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 63,400 hours, 22,271 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 58781
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CONNECTOR FOR MID LAV EXIT LIGHTING IS BROKEN.  EMERGENCY LIGHT DOES NOT ILLUMANATE AT LAV DOOR THRESHOLD.  REPAIRED EMERGENCY LIGHT CONNECTOR AND SECURED.  LIGHT TESTED OKAY.
